# SDR DALA12001173123

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY FLOOR PANEL 232DF DAMAGED AROUND FASTENER HOLES.  FABRICATED FLOOR PANEL IAW DWG 3D25-40640.  DAMAGE DIM: L=12 INCH W=1INCH D=.040 INCH.
